Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 117, NWS Nashville, TN

June 28, 20185 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 28, 2018, 10:37 AM CDT for 5 counties in Tennessee. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 10:37 AM CDT (15:37 UTC)
Expired
Jun 28, 2018, 11:15 AM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bedford County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 68 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:38 AM CDTTSTM WND DMGSpring Hill, TNMULTIPLE REPORTS OF TREES DOWN IN SPRING HILL INCLUDING A TREE ON A HOUSE ON NEELY'S BEND.
Jun 28, 10:38 AM CDTTSTM WND DMGSpring Hill, TNUPDATE FROM EARLIER LSR... A TREE FELL THROUGH ONE HOUSE ON NEELY'S BEND LEAVING IT UNINHABITABLE. ANOTHER HOUSE ON NEELY'S BEND HAD A LARGE BRANCH FALL ON IT CAUSING ROOF DAMAGE.
Jun 28, 10:51 AM CDTTSTM WND DMGChapel Hill, TNFACEBOOK AND TWITTER PHOTOS SHOWED NUMEROUS TREES BLOWN DOWN IN AND AROUND CHAPEL HILL
Jun 28, 10:53 AM CDTTSTM WND DMG3 S Chapel Hill, TNFACEBOOK VIDEO SHOWED NUMEROUS TREES BLOWN DOWN AROUND HENRY HORTON STATE PARK
Jun 28, 11:04 AM CDTTSTM WND DMG7 Sse Rover, TNTREE DAMAGE WAS REPORTED OFF OLD COLUMBIA RD IN UNIONVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1063 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
1.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

563 
WUUS54 KOHX 281537
SVROHX
TNC003-117-119-149-187-281615-
/O.NEW.KOHX.SV.W.0117.180628T1537Z-180628T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1037 AM CDT THU JUN 28 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marshall County in Middle Tennessee...
  Southwestern Rutherford County in Middle Tennessee...
  Northeastern Maury County in Middle Tennessee...
  Southeastern Williamson County in Middle Tennessee...
  Northwestern Bedford County in Middle Tennessee...

* Until 1115 AM CDT.

* At 1036 AM CDT, a severe thunderstorm was located near Spring Hill,
  or 14 miles south of Franklin, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Lewisburg, Spring Hill, Thompson's Station, Chapel Hill,
  Eagleville, Rover, I-65 East Of Columbia, Farmington and
  Unionville.

This includes the following highways...
 Interstate 65 between mile markers 44 and 60.
 Interstate 840 between mile markers 30 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3572 8701 3584 8683 3564 8647 3542 8673
TIME...MOT...LOC 1536Z 314DEG 19KT 3573 8681 

HAIL...1.00IN
WIND...60MPH
 
$$

Shamburger
2 follow-up statements
528 
WWUS54 KOHX 281549
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1049 AM CDT THU JUN 28 2018

TNC003-117-119-149-187-281615-
/O.CON.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-Bedford TN-
1049 AM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN
MAURY...SOUTHEASTERN WILLIAMSON AND NORTHWESTERN BEDFORD COUNTIES...

At 1048 AM CDT, a severe thunderstorm was located 9 miles north of
Lewisburg, or near Chapel Hill, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Columbia, Lewisburg, Spring Hill, Thompson's Station, Chapel Hill,
Eagleville, Rover, I-65 East Of Columbia, Farmington and Unionville.

This includes the following highways...
 Interstate 65 between mile markers 44 and 60.
 Interstate 840 between mile markers 30 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3572 8701 3584 8683 3564 8647 3542 8673
TIME...MOT...LOC 1548Z 329DEG 33KT 3558 8676 

HAIL...1.00IN
WIND...70MPH
 
$$

Shamburger
133 
WWUS54 KOHX 281609
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1109 AM CDT THU JUN 28 2018

TNC003-149-281618-
/O.CAN.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Rutherford TN-Bedford TN-
1109 AM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUTHERFORD AND
NORTHWESTERN BEDFORD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.

LAT...LON 3562 8692 3572 8701 3584 8683 3575 8670
      3572 8670 3568 8666
TIME...MOT...LOC 1608Z 323DEG 45KT 3561 8681 

$$

TNC117-119-187-281615-
/O.CON.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Marshall TN-Maury TN-Williamson TN-
1109 AM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTH CENTRAL MARSHALL...NORTHEASTERN MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...

At 1108 AM CDT, a severe thunderstorm was located 10 miles southeast
of Spring Hill, or 11 miles north of Lewisburg, moving southeast at
50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Columbia, Spring Hill, Thompson's Station and I-65 East Of Columbia. 

This includes the following highways...
 Interstate 65 between mile markers 45 and 60.
 Interstate 840 between mile markers 30 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3562 8692 3572 8701 3584 8683 3575 8670
      3572 8670 3568 8666
TIME...MOT...LOC 1608Z 323DEG 45KT 3561 8681 

HAIL...1.00IN
WIND...60MPH
 
$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:34 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 28, 9:34 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
934 AM CDT Thu Jun 28 2018

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

Now that the morning line of convection has developed, made some
minor adjustments to our PoPs for today, extending the band of
likely PoPs a bit further north toward Nashville. Otherwise, no
change to previous forecast.

&&

.AVIATION...
12Z TAF DISCUSSION.

One more active day expected today as a weak boundary passes.
Convection already occurring CSV vcnty expected to spread west
in the mid/late morning. Storms could affect all sites by 18z.
CIGs/VSBYs behind the precip will improve rapidly but MVFR/IFR
level fog likely to develop late night.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......19
AVIATION........Shamburger
Hazardous weather outlook, Jun 28, 5:55 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
555 AM CDT Thu Jun 28 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-291030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
555 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

A few strong to maybe severe thunderstorms will be possible
across Middle Tennessee mainly late this morning into the mid
afternoon. The main concern with any strong to severe
thunderstorms that do develop will be strong to damaging winds.
Minor flooding and small hail are also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Excessive heat is likely Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

In the hours before

Local storm report, Jun 28, 9:12 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
912 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      JAMESTOWN               36.43N  84.94W
06/28/2018                   FENTRESS           TN   EMERGENCY MNGR

            MULTIPLE ROADS WERE FLOODED AND CLOSED IN THE JAMESTOWN
            AREA.

&&

EVENT NUMBER OHX1800208

MR3
Special weather statement, Jun 28, 9:32 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
932 AM CDT THU JUN 28 2018

TNZ059-061-062-281500-
Rutherford TN-Williamson TN-Marshall TN-
932 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...WEST
CENTRAL RUTHERFORD AND EASTERN WILLIAMSON COUNTIES UNTIL 1000 AM
CDT...

At 932 AM CDT, Doppler radar was tracking a strong thunderstorm over
Franklin, moving southeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Franklin, Brentwood, Spring Hill, Thompson's Station, Eagleville and
Triune.

LAT...LON 3567 8682 3569 8681 3570 8681 3569 8680
      3571 8678 3571 8681 3572 8682 3574 8687
      3588 8697 3598 8682 3579 8653 3563 8679
TIME...MOT...LOC 1432Z 319DEG 21KT 3589 8685

10
Special weather statement, Jun 28, 9:39 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Nashville TN
939 AM CDT THU JUN 28 2018

TNZ025-057-281515-
Hickman TN-Dickson TN-
939 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND NORTH CENTRAL HICKMAN
COUNTIES UNTIL 1015 AM CDT...

At 938 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of McEwen, or 9 miles northwest of Dickson, moving
southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dickson, White Bluff, Burns, Charlotte, Vanleer and Slayden.

LAT...LON 3610 8717 3607 8717 3589 8744 3604 8755
      3610 8754 3613 8755 3618 8757 3623 8753
      3625 8753 3629 8747
TIME...MOT...LOC 1438Z 319DEG 21KT 3618 8749

10
Local storm report, Jun 28, 9:40 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
940 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     4 N MANCHESTER          35.53N  86.08W
06/27/2018                   COFFEE             TN   EMERGENCY MNGR

            SIX TREES DOWN IN NEW UNION AREA

0510 PM     TSTM WND DMG     9 SSW RED BOILING SPRIN 36.42N  85.93W
06/27/2018                   MACON              TN   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 80 NEAR MACON/SMITH COUNTY LINE

0545 PM     TSTM WND DMG     3 SE BAXTER             36.13N  85.61W
06/27/2018                   PUTNAM             TN   AMATEUR RADIO

            THREE FOOT DIAMETER TREE SNAPPED AT 5349 ACADEMY ROAD

0622 PM     FLOOD            LIVINGSTON              36.39N  85.33W
06/27/2018                   OVERTON            TN   EMERGENCY MNGR

            FLOODING REPORTED ON THE LIVINGSTON BYPASS

0725 PM     TSTM WND DMG     6 W TRACY CITY          35.27N  85.86W
06/27/2018                   GRUNDY             TN   EMERGENCY MNGR

            TREE DOWN BLOCKING HIGHWAY 41 BETWEEN PELHAM AND
            MONTEAGLE

&&

EVENT NUMBER OHX1800209
EVENT NUMBER OHX1800210
EVENT NUMBER OHX1800211
EVENT NUMBER OHX1800212
EVENT NUMBER OHX1800213

SHAMBURGER
Special weather statement, Jun 28, 9:47 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
947 AM CDT THU JUN 28 2018

TNZ025>027-059-281530-
Williamson TN-Dickson TN-Davidson TN-Cheatham TN-
947 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
DICKSON...WILLIAMSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 1030 AM
CDT...

At 946 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Joelton to near
Franklin. Movement was southeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Franklin, Ashland City, Nashville, Brentwood, La Vergne, Spring Hill,
Nolensville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
Kingston Springs, Thompson's Station, Pegram, Burns, Fairview,
Bellevue, Antioch, Joelton and Berry Hill.

LAT...LON 3608 8652 3607 8652 3606 8653 3608 8653
      3609 8655 3607 8655 3606 8656 3604 8656
      3601 8661 3598 8661 3576 8693 3578 8693
      3577 8695 3578 8696 3577 8697 3581 8708
      3609 8731 3637 8689
TIME...MOT...LOC 1446Z 333DEG 20KT 3630 8691 3586 8700

Shamburger
Special weather statement, Jun 28, 10:11 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Nashville TN
1011 AM CDT THU JUN 28 2018

TNZ024-025-057-059-281545-
Hickman TN-Williamson TN-Dickson TN-Humphreys TN-
1011 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...WEST CENTRAL
WILLIAMSON...NORTHEASTERN HUMPHREYS AND NORTHEASTERN HICKMAN COUNTIES
UNTIL 1045 AM CDT...

At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Burns to near McEwen. Movement was southeast at
20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Dickson, McEwen, Burns, Lyles, Bon Aqua and Pinewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3583 8702 3590 8760 3619 8777 3609 8725
TIME...MOT...LOC 1511Z 316DEG 17KT 3606 8728 3613 8768

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:55 PM CDTAreal Flood AdvisoryOHXCoffee, Grundy, Van Buren, Warren3 hr
Jun 27, 10:21 PM CDTSpecial Weather StatementOHXSumner24 min
Jun 27, 11:00 PM CDTSpecial Weather StatementOHXMacon, Trousdale30 min
Jun 28, 2:06 AM CDTSpecial Weather StatementOHXClay, Fentress, Overton, Pickett54 min
Jun 28, 3:11 AM CDTSpecial Weather StatementOHXClay, Cumberland, Fentress, Overton, Pickett94 min
Jun 28, 4:24 AM CDTAreal Flood AdvisoryOHXClay, Fentress, Overton, Pickett2 hr
Jun 28, 5:21 AM CDTSpecial Weather StatementOHXFentress, Pickett39 min
Jun 28, 6:06 AM CDTSpecial Weather StatementOHXFentress24 min
Jun 28, 6:25 AM CDTFlash Flood WarningOHXFentress, Pickett2 hr
Jun 28, 7:35 AM CDTSpecial Weather StatementOHXCumberland, Putnam, White40 min
Jun 28, 8:30 AM CDTSpecial Weather StatementOHXVan Buren45 min
Jun 28, 9:00 AM CDTSpecial Weather StatementOHXRutherford30 min
Jun 28, 9:11 AM CDTSpecial Weather StatementOHXMontgomery34 min
Jun 28, 9:32 AM CDTSpecial Weather StatementOHXWilliamson28 min
Jun 28, 9:39 AM CDTSpecial Weather StatementOHXDickson36 min
Jun 28, 9:39 AM CDTSevere Thunderstorm WarningOHXMarshall, Rutherford, Williamson36 min
Jun 28, 9:47 AM CDTSpecial Weather StatementOHXDavidson, Williamson43 min
Jun 28, 10:09 AM CDTAreal Flood AdvisoryOHXWilliamson2 hr
Jun 28, 10:11 AM CDTSpecial Weather StatementOHXDickson34 min
Jun 28, 10:17 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson43 min
Jun 28, 10:55 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury65 min
Jun 28, 10:59 AM CDTSpecial Weather StatementOHXBedford31 min
Jun 28, 11:19 AM CDTSpecial Weather StatementOHXDickson26 min
Jun 28, 11:22 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart38 min
Jun 28, 11:44 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Jun 28, 11:48 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury42 min
Jun 28, 12:03 PM CDTSpecial Weather StatementOHXDickson, Maury42 min
Jun 28, 12:07 PM CDTFlash Flood WatchOHXBedford, Coffee, Dickson, Giles, Hickman, Houston and 8 more3 hr
Jun 28, 12:11 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys49 min
Jun 28, 12:18 PM CDTAreal Flood AdvisoryOHXHouston, Humphreys, Stewart117 min
Jun 28, 12:18 PM CDTSpecial Weather StatementOHXMontgomery27 min
Jun 28, 12:23 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall52 min
Jun 28, 12:27 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry33 min
Jun 28, 12:39 PM CDTAreal Flood AdvisoryOHXDickson, Hickman, Houston, Humphreys, Williamson3 hr
Jun 28, 12:43 PM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Maury, Williamson32 min
Jun 28, 1:00 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Montgomery, Robertson, Williamson45 min
Jun 28, 1:09 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury66 min
Jun 28, 1:43 PM CDTSpecial Weather StatementOHXDavidson, Robertson, Rutherford, Sumner62 min
Jun 28, 1:49 PM CDTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more116 min
Jun 28, 2:11 PM CDTSpecial Weather StatementOHXBedford, Coffee, Grundy, Warren64 min
Jun 28, 2:20 PM CDTHeat AdvisoryOHXDickson, Hickman, Houston, Humphreys, Lawrence, Lewis and 4 more53 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.